Asterisk Flu powder, 15 g 10 pcs.
€10.72 €8.93
Combination drug. Paracetamol is a non-narcotic analgesic affecting the centers of pain and thermoregulation, has analgesic and antipyretic effects.
Pheniramine is a blocker of H1-histamine receptors. it reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylsphrine-adrenomimetic with moderate vasoconstrictor action (stimulation of alpha 1 -adrenoceptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration, the synthesis of steroid hormones: increases resistance to infection, reduces vascular permeability, reduces the need for vitamin B1. В2. A E folic acid, pantothenic acid.
It improves the tolerance of paracetamol and prolongs its action (due to the lengthening of the half-life – T1/2).
Indications
Symptomatic treatment of “colds”.
ARVI, including influenza (fever, pain, rhinorrhea).
Pharmacological effect
Combined drug. Paracetamol is a non-narcotic analgesic, acting on the centers of pain and thermoregulation, and has an analgesic and antipyretic effect.
Pheniramine is an H1-histamine receptor blocker. reduces rhinorrhea and lacrimation, eliminates spastic phenomena.
Phenylsfrin is an adrenergic agonist with a moderate vascular effect (stimulation of alpha 1 adrenergic receptors).
Ascorbic acid is involved in the regulation of redox processes, carbohydrate metabolism, blood clotting, tissue regeneration, and in the synthesis of steroid hormones: it increases the body’s resistance to infections, reduces vascular permeability, and reduces the need for vitamins B1. B2. A E folic acid, pantothenic acid.
Improves the tolerability of paracetamol and prolongs its action (associated with an extension of the half-life • T1/2).
Active ingredient
Paracetamol, Phenylephrine, Pheniramine, Ascorbic acid
Composition
1 sachet contains:
Active substances:
paracetamol 325 mg;
pheniramine maleate 20 mg;
phenylephrine hydrochloride 10 mg,
ascorbic acid 50 mg;
Excipients:
povidone – 25 mg;
mannitol;
calcium phosphate – 30 mg;
sucrose – 11.29 g;
citric acid – 1 g;
sodium citrate – 100 mg;
aspartame – 10 mg;
“Orange” flavoring (for Orange taste).
Contraindications
Hypersensitivity. children’s age up to 12 years. phenylketonuria diabetes mellitus, portal hypertension; alcoholism: renal failure: pregnancy, lactation; deficiency of glucose-6-phosphate dehydrogenase; while taking tricyclic antidepressants, monoamine oxidase inhibitors (MAO), beta-blockers.
With caution: Congenital hyperbilirubinemia (Gilbert, Dubin-Johnson and Rotor syndromes), children under 15 years of age. closed-angle glaucoma, prostatic hyperplasia, severe atherosclerosis of the coronary arteries, arterial hypertension, liver or kidney failure, pheochromocytoma
Manufacturer
Danafa Pharmaceutical Joint, Vietnam
Manufacturer | Danafa Pharmaceutical Joint, Vietnam |
---|---|
Medication form | Powder for preparation of solution for oral administration |
Brand | Danafa Pharmaceutical Joint |
Other forms…
Related products
Buy Asterisk Flu powder, 15 g 10 pcs. with delivery to USA, UK, Europe and over 120 other countries.